Title

Two-parameter Stratonovich integrals

Document Type

Article

Publication Date

3-1-1999

Department

Mathematics

Abstract

In a space of generalized white noise functionals we define several integrals of the Stratonovich type. Our approach uses multiple Stratonovich integrals defined via a renormalization operator on Fock space. Once defined we relate these integrals in a Green's theorem. AMS(MOS) subject classification: 60G20, 60H05.

Publication Title

DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS

Volume

5

Issue

41278

First Page

251

Last Page

259

This document is currently not available here.

Find in your library

Share

 
COinS